# SDR F3LA200300079

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT. INTERCOSTAL BETWEEN STA. 947.5 AND STA. 967 CORRODED AT APPROXIMATELY LBL 48.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER EA 53-737-178 AND SRM 51-30-02.
